# SDR CA190320024

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 601R7521919
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. NOSE GEAR DID NOT RETRACT, REPLACED SELECTOR VALVE & PRIORITY VALVE.
